advertisement
Question
Posted by: MoJo | 2010-08-17

Period flow &  contraceptives

Hi there,

I just wanted to know if you could possibly explain or understand why i am currently going through the following [i am going to go see the doc to though]:

I was on the 2month injection bcoz i was told that i should try it to help me gain weight [&  bcoz i suffered from low blood] but to the doc surprise i still didn''t pick up any weight. So i stopped the injection i April month but my period was fine before i stopped. Since i stopped i haven''t stopped mestruating &  it s been almost 4 months of continuos bleeding. I always feel bloated, need to urinate quite often &  sometimes suffer from severe cramps in my lower abdominal &  lower back. Thought maybe it is going to take time to work out my system but geez it''s taking too long now. Just thought maybe you would be able to give me some hint.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Menstrual irregularities can go on for several months after stopping the injection and the other symptoms sound hormonal. You may also have a bladder infection. You could go on the Pill for a few months to get your cycle regular.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: MoJo | 2010-09-15

Hi thanks for the repsonse.
I went to go see the doc &  yes i had a bladder infection. Currently on the pill to regulate my system again &  feeling more safe now that i knw whats happening with my body! :)

Reply to MoJo
Posted by: gynaedoc | 2010-08-20

Menstrual irregularities can go on for several months after stopping the injection and the other symptoms sound hormonal. You may also have a bladder infection. You could go on the Pill for a few months to get your cycle regular.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement